# SDR AALA20020515

- Difficulty date: April 22, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 297 - EN ROUTE LAX-HNL - BOTH FMC'S FAILED TO PERFORM NAVIGATION CALCULATIONS FOLLOWING TAKEOFF.  RESET PER OPERATIONS MANUAL.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  VERIFIED SOFTWARE FOR FMC: OPC, OPS, FDO, AMI ALL GOOD PER MAINTENANCE MANUAL.  RELOADED FMC NAVIGATION DATA SOFTWARE PROGRAM AA8-0204-001.  GROUND CHECKS NORMAL.  (M)
